An upper bound for the h-range of the postage stamp problem
Acta Arithmetica, Tome 54 (1989) no. 4, pp. 301-306
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_54_4_301_306,
author = {\"Oystein R\"odseth},
title = {An upper bound for the h-range of the postage stamp problem},
journal = {Acta Arithmetica},
pages = {301--306},
year = {1989},
volume = {54},
number = {4},
doi = {10.4064/aa-54-4-301-306},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-54-4-301-306/}
}
Öystein Rödseth. An upper bound for the h-range of the postage stamp problem. Acta Arithmetica, Tome 54 (1989) no. 4, pp. 301-306. doi: 10.4064/aa-54-4-301-306
Cité par Sources :